MathSciNet Relay Station
MathSciNet bibliographic data
MR2125830 92C50 (35Q80 92C15)
Franks, S. J.; Byrne, H. M.; Underwood, J. C. E.; Lewis, C. E. Biological inferences from a mathematical model of comedo ductal carcinoma in situ of the breast. J. Theoret. Biol. 232 (2005), no. 4, 523–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement